Since about 2 weeks ago I have had a very weird twitch in my left arm, just under the bicep, but deeper inside the arm (more toward the bone) than the tricep. It's very infrequent, but I have noticed that it happens a lot more frequently when I am at rest; also when my arm is folded. Sometimes (and with more frequency as time goes on) the twitches have spread through my body, often in the right leg, but everywhere else also.
I have been to see a doctor and had my blood tested, everything came back fine. So he took my blood pressure, it was a little low, but not out of normal low. I do see 'stars' quite often and have found myself yawning and out of breath for no apparent reason.
Also, I have noticed when looking in the mirror (while remaining perfectly still) my pupils will expand and contract randomly. I thought at first this may have been due to changes in light, but that is not the case...Also my right pupil often looks like it's larger than the left when dilated.
My doctor said that he suspected the twitching may be due to a twinge I have had in the left side of my neck for years; it often (about every 5-10 minutes) feels as if it needs to be 'cracked'.
All of this is really starting to scare me :(
Other to that I am 19, female, probably have I.B.S. (my bowel movements are very irregular-constipated or diarrhea). I do take drugs; marijuana, ecstasy, and have been known to drink excessive amounts of booze. However I have recently been trying to lay off them and improve my diet + exercise regime. Also, it may help to note that I have been losing a lot of fat...not weight. I weigh around the same as I had previously, but am able to see my bones/muscles in a bit more detail.
I really hope that someone here can give me some clues that will lead to a diagnosis. I want to see what you have to say before I see my doctor again...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?